Journal of Differential Geometry

Symplectic embeddings from concave toric domains into convex ones

Dan Cristofaro-Gardiner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Embedded contact homology gives a sequence of obstructions to four-dimensional symplectic embeddings, called ECH capacities. In “Symplectic embeddings into four-dimensional concave toric domains”, the author, Choi, Frenkel, Hutchings and Ramos computed the ECH capacities of all “concave toric domains”, and showed that these give sharp obstructions in several interesting cases. We show that these obstructions are sharp for all symplectic embeddings of concave toric domains into “convex” ones. In an appendix with Choi, we prove a new formula for the ECH capacities of convex toric domains, which shows that they are determined by the ECH capacities of a corresponding collection of balls.

Article information

Source
J. Differential Geom., Volume 112, Number 2 (2019), 199-232.

Dates
Received: 25 January 2015
First available in Project Euclid: 6 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1559786421

Digital Object Identifier
doi:10.4310/jdg/1559786421

Mathematical Reviews number (MathSciNet)
MR3960266

Zentralblatt MATH identifier
07064403

Citation

Cristofaro-Gardiner, Dan. Symplectic embeddings from concave toric domains into convex ones. J. Differential Geom. 112 (2019), no. 2, 199--232. doi:10.4310/jdg/1559786421. https://projecteuclid.org/euclid.jdg/1559786421


Export citation